HI there,I was diagnosed with ovarian cancer 3c in 2010 and had 7 cycles of chemo which I finished june 2011.I ve been in remission since and been monitored with ca125 test every 3 months as well a CT scan every 6 months.My last checkup was end of february 2013 and I had a ct scan and a ca 125 done both came back clear and normal(my ca125 stayed at 9 since chemo).The past 10 days I ve been having constant burping,which I never have, also intestinal gas on and off thru the day but definitely more then usual and some stomach burning.I am not sure if I am bloated as I cant make a distinction between that and feeling full after eating,but I called my gyn onc and the nurse said Its possibly acid refulux and to try antiacids and if it doesnt help in 2 days to call back so I did as my symptoms didnt go away and told her so the doctor prescribed proton pump inhibitors.I ve been taking them for 5 days now and my stomach burning is gone but burping and intestinal gas are still there just like before.Today I went to the er to have this checked out and they did a urine test,bloodwork(i dont know what exactly) and an abdominal ultrasound and the doctor said my ultrasound is clear nothing is showing and to follow up with my family doctor if I have any further questions.So my question is,could the ultrasound have missed a tumor or lesion?Or my symptoms could be caused by something else?i know i cant have another ct soon because of too much radiation and my oncology checkup isnt until end of june.Please help.Mirjana
How are you? What other symptoms are present? It is good that the initial diagnostic test results and your February test results were fine. While ultrasound may not be as detailed as CT scan, it may also pick up some anatomical abnormalities or mass. Your symptoms may indeed be caused by gastrointestinal issues. However, it is best to talk to your attending physician about this also You may also benefit from a referral to a gastroenterologist especially if the symptoms persist or do not improve with the proton pump inhibitors prescribed. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.